Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

does taking plan b cause brown discharge

I took plan be 72 hours after having unprotected sex. I did not have on syptom after taking it. Now after four days i have brown discharge and some cramping. could this be from the pill or could it implantation bleeding ?im so confused. has anyone taken it ..what was your expereince like ?please help

Answer Question
 
dml11508

Asked by dml11508 at 10:17 PM on Jun. 19, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (4)
  • You should call your doctor.
    raemommy

    Answer by raemommy at 10:18 PM on Jun. 19, 2009

  • id take a test
    call your dr
    i have taken it before and had no discharge
    Mrs.Owen86

    Answer by Mrs.Owen86 at 10:21 PM on Jun. 19, 2009

  • I've also taking it before and had no discharge i would take a test because it could be implant the plan B doesn't always work you can still get pregnant even if you take it.
    pandora09

    Answer by pandora09 at 10:49 PM on Jun. 19, 2009

  • i have taken plan b an at first i would get some cramping an then brown spots an then my period would come. if your period doesnt come then call your dr. everyone is different
    akalei

    Answer by akalei at 1:12 PM on Jun. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN